# SDR GTIA2018032702545

- Difficulty date: March 27, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 12,631 hours, 5,761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Nr 3 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE TEMP INDICATOR #3 INDICATED 1000'C SHORTLY AFTER TAKE OFF THEN TEMP INDICATION FAILED JUST PRIOR TO LANDING.  REMOVED AND REPLACED TEMP SENSOR ON #3 BRAKE IAW AMM 32-47-15. OPS CK GOOD.
